# SDR REXA2022071100488

- Difficulty date: June 17, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690337647
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS629.00 FRAME SEGMENT NEEDS CUT AT STR 16R AND FRAME SECTION REMOVED TO PRODUCTION SPLICE AT STR 20R TO FACILITATE STRINGER REPAIRS. REFERENCE JOB 81518181, OP'S 476 AND 477. REPAIRED FS 629 FRAME IAW CRJ 900 SRM 53-00-06-201-001-A03
